# SDR SIMA20240309002

- Difficulty date: March 9, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N782SM
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 39,114 hours, 29,251 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DFW. ENGINE 1 HIGH VIBRATION 4.5 FL250 - RTF. DECLARED EMERGENCY. DEFERRED PER FMR REF ETN EJ-72-009 TDMI AUTHORIZATION NUMBER 782T7735.
